# SDR C77A20150313004

- Difficulty date: March 13, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 20,999 hours, 11,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17005663003
- Condition: Corroded
- Location: Fuselage
- Part time: 20,999 hours, 11,909 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN RT FLOOR SILL IS EXFOLIATED BETWEEN FRAME 12 TO 1, RBL 37 TO 49+939.8 TO +1244.6.  R & R FLOOR SILL 170-05663-003 IAW SRM 51-41-02 ON WO 6211852D8 IAW EO E175-5300-103 WO 1839418.
